# SDR SIMA20150529008

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 37,996 hours, 34,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND 3 CRACKS ON LT REAR FUSELAGE I SKIN AT FRAME 75 ABOVE & BELOW STRINGER 2L.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON CRACKS ON LT REAR FUSELAGE I SKIN AT FRAME 75 ABOVE & BELOW STRINGER 2L IAW ERS-EM-53MR-1332. REPAIR MATERIAL, DOUBLER 2024-T3, 0.080, FILLER 2024-T3, 0.063, ANGLE 2024-T3,  0.050, SHIM 2024-T3, 0.032.
